# SDR 00FDEA00052

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781820
- Condition: Leaking
- Location: Le Flap
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

AS FLAPS RETRACT AIR LIGHT FLICKERED ALONG WITH A SYS LOW PRESS LIGHT, THEN CAME ON STEADY.  LOSS OF A SYS HYD LEFT NR 2 LEAD EDGE DEVICE FAIL.  NR 2 KRUGER FLAP ACTUATOR LEAKING.  *S/D*  REMOVED AND REPLACED NR 2 LEAD EDGE ACT PER 727-200 MM 27-81-022-4.
